Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. G. Llavona
Title: Approximation of continuously differentiable functions
Additional book information: North-Holland Mathematics Studies, vol. 130, North-Holland, Amsterdam, 1986, xiv + 241 pp., $48.00. ISBN 0-444-70128-1.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: K. Sundaresan
Journal: Bull. Amer. Math. Soc. 21 (1989), 296-300